# SDR DALA2025041702985

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: DTE ERA 624310-14AD REV ORIGINAL. REPAIR AT AREA 3 PER ERA 624310-14AD REQUIRES DTE FOLLOW UP PRIOR TO 91,131 TOTAL FLIGHT CYCLES. C/A: REVISE / UPDATE ERA 624310-14AD WITH DTE RESULTS PRIOR TO 91,131 TOTAL FLIGHT CYCLES. ASSOCIATED AA 5311-01226 ADDED FOR AC 3276 ASSOCIATED ER/A 14-624310 ADDED FOR AC 3276. (LP: 0912913)
